Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diagnosed with dermatitis, have got dryness and itchiness on face after using freederm cream. What will help?

hello. I went to the doctors last week for my arm and they said i have got dermatitis . she prescribed me with this cream called ultra base emollient cream along with another cream. I also showed the doctor my face as i have been coming up with a lot of spots she advised me to go to boots and get a cream for mild acne . i got a cream called freederm. i have been putting that on for the past three days, and I ve realised my face is getting pretty dry and itchy with the freederm cream. I was thinking if i could use the ultra base emollient cream on my face to remove the itchiness and dryness? or will it harm my skin?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks fgor writing to us.
The itching and dryness over face could be due to over application or irritant nature of antiacne cream. Please stop using the cream and use a non comedogenic water based emollient and mild steroid to soothe the skin. I would not advise using ultrabase emollient cream as it could be too greasy and comedogenic.
Hope that helped.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor